# SDR ASOA04869

- Difficulty date: November 1, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,363 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE AFT SECTION OF EMERGENCY LIGHTS IN THE CABIN WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY UNIT FOR THE AFT SECTION OF EMERGENCY LIGHTS IN THE CABIN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
